Title: Fractional Calculus Operator Associated With Wright's Function


Vijay Kumar Singhal

Department of Mathematics, Swami Keshvanand Institute of Technology Management & Gramothan, Jaipur-302017 (INDIA)

Pages: 79-81


The present paper aims at the study and derivation of Saigo generalized fractional integral operator involving product of Multivariable H-function generalized polynomials and Wright
function. On account of the most general nature of the operator, Hfunction ,generalized  olynomial and Wright's function occurring in the main result, a large number of known and new results involving Rieman-Liouville, Erdélyi- Kober Fractional differential operators,Bessel function, Mittag-leffler function follows as special cases of our main finding.